# SDR UALA2010072802718

- Difficulty date: July 28, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N219UA
- Make and model: Boeing 777222
- Aircraft serial: 30551
- Aircraft time: 39,773 hours, 4,909 cycles
- Engine: Pwa PW40903
- Engine time: 31,030 hours, 3,816 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW4903
- Part serial: 222178
- Condition: Shutdown
- Location: Nr 2
- Part time: 31,030 hours, 3,816 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

NR 2 ENG SHUTDOWN, RTFL.  REPLACED ENGINE.
